# SDR MASA2022021100043

- Difficulty date: February 11, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 43,204 hours, 31,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EXIT SIGN AT ROW 14A, 1 BULB INOP. PLACED ON MEL.
